# SDR Q2S2010F00032

- Difficulty date: February 24, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69B03428U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORKSHEET NR 0292, WORKCARD NR 53-550-02-01.  AFT CARGO COMPARTMENT, LT NR 3 PDU SUPPORT WEB AT STATION 1600 TO 1620, LBL 44 FOUND CRACKED.  CRACKED FLOOR SUPPORT WEB, REMOVED IAW SRM 51-30-02 REV 116.  NEW FLOOR SUPPORT WEB FASTENER HOLES TRANSFERRED AND INSTALLED IAW SRM 51-30-05 AND 51-30-02, REV 16.
